A friend of mine is a meth script and mentioned that when she uses h on top she cant really feel the euphoria that she felt before, no itching, no gouchin, nothing really eve when she uses alot, whats that all about and howcome the clinic dont tell you about this? is there anyway around it? or is that it for the whole time your on it?
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
PLEASE HELPDismiss Notice
To make a comment simply sign up and become a member!